# SDR DALA2017061904829

- Difficulty date: June 14, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 40,340 hours, 18,713 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT FL280, AUTO PRESSURIZATION ERRATIC. THE AUTO - MANUAL CONTROL SWITCH WAS UNABLE TO SELECT THE MANUAL MODE.  CABIN ALTITUDE BEGAN TO RAPIDLY CLIMB. THE OXYGEN MASKS AUTOMATICALLY DEPLOYED DURING RAPID DECENT.  TROUBLESHOT IAW FIM 21-30-00-801-802.  FOUND THE AC MOTOR FAULTS ON BOTH 1 & 2 PRESSURE CONTROLLERS.  ON FURTHER INVESTIGATION,  A SCREW WAS FOUND IN THE OUTFLOW VALVE PEDESTAL TRACK RESULTING IN A BINDING OF THE PRESSURIZATION MANUAL CONTROL WHEEL. HARDWARE IN PEDESTAL REMOVED.  REPLACED NOZZLE VALVE DRIVE ASSY.  PERFORMED RIGGING OF THE NOZZLE VALVE DRIVE ASSEMBLY. OPERATIONAL CHECKED OK IN AUTO AND MANUAL MODE.
